# SDR DALA13011385654

- Difficulty date: March 3, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 32,686 hours, 13,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN DECK PLATE FROM STA 1680-1720 BL-0 TO LBL-51. REMOVED CORROSION ON AFT DECK PLATE, STA 1680-1720, BL0-51 FOUND TO BE WITHIN LIMITS , TREATED AND PRIMED BLEANDED AREAS IAW SRM 53-60-51- PAGE 201-202, FIG 201, REPAIR 2, R & R EXISTING CORRODED DOUBLER AT AFT LT CORNER BETWEEN STA 1708-1717 & LBL46 TO 51 REF SRM 53-60-51. REPAIR 2, ALTERNATIVE I.  COMPLETED.
